# SDR NOCA11711

- Difficulty date: December 14, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PURSER REPORTED ELECTRICAL SMELL IN THE AREA OF ROW 5 RIGHT SIDE OF AIRCRAFT DURING FLIGHT.  COCKPIT CREW REPORTS NO SMELL IN AREA.  CHECKED SEAT SEB'S READING LIGHTS AND OVERHEAD MONITORS IN AREA, NO SMELL NOTED.
